MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TOTALCARE SPORT PLUSSURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION TOTALCARE SPORT PLUSSURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number TCSPORT
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the cpr valve was faulty.The totalcare bed system is intended to provide a patient support ideally suited to be used in health care environments.The totalcare bed system may be used in a variety of settings including, but not limited to, acute care, including critical care, step down/progressive care, medical/surgical, high acuity sub-acute care, post anesthesia care unit (pacu), and sections of the emergency department (ed).The totalcare bed system is capable of being used with a broad patient population as determined appropriate by the caregiver or institution.The intended users of this product are healthcare employees who have been trained to use the product, and who have the physical strength and cognitive skills to operate and control the product.Per the baxter service manual the totalcare bariatric bed and totalcare bed system requires an effective maintenance program.We recommend that you perform a semi-annual preventative maintenance.Test the cpr release for correct operation and reset of the head cylinder.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in (b)(6) 2024.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the cpr valve to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
It was reported that total care sport (product code tcsport, serial number (b)(6), cpr function was not able to be activated.The bed was located at the account and occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TOTALCARE SPORT PLUSSURFACE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21180709
Report Number1824206-2025-00065
Device Sequence Number4287007
Product Code FNL
UDI-Device Identifier00887761999596
UDI-Public(01)00887761999596(11)081006
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTCSPORT
Device Catalogue NumberTCSPORT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown